# SDR CALA20190821390

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820001
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA SHEAR TIE ON FR30 BTWN STRG 42L -43L HAS CORROSION FR30 STR 42L-STR 43L ON HAECO LCQ REF 9298305 SPEC A3NB-53-3-6105. NR GENERATED BY V917055 REMOVED AND REPLACED CLEAT AT FR 30 STR 42L-43L IAW A320 SRM 51- 42-11-001 PG. 18 SUB. D AND A320 SRM 51-42-11-001 PG. 9.5.3. BY MECH V903765 AND INSP BY LC-35
